RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1999, Volume 65, Issue 6  


Lie algebras of $H$-projective motions of Kähler manifolds of constant holomorphic sectional curvature
A. V. Aminova, D. A. Kalinin
803
Polynomials with high multiplicity at unity and Tarry's problem
A. Dubickas
810
Widths of classes from $L_2[0,2\pi]$ and the minimization of exact constants in Jackson-type inequalities
M. G. Esmaganbetov
816
Majorant estimates for partial sums of multiple Fourier series from Orlicz spaces that vanish on some set
O. K. Ivanova
821
On the structure of the solution of singularly perturbed initial-boundary value problems with an unbounded spectrum of the limit operator
Yu. A. Konyaev
831
Arithmetic distributions and sequential extension of binary relations
S. Ya. Serovaĭskiĭ
836
On sufficient conditions for the convergence of successive approximations
I. A. Soldatenkov
854
Henstock and McShane integrals for Banach-valued functions
A. P. Solodov
860
Exact values of relative widths of classes of differentiable functions
Yu. N. Subbotin, S. A. Telyakovskii
871
Modules over semiserial rings
A. A. Tuganbaev
880
The depth invariant for group actions on countable phase spaces
S. A. Shapovalov
893
Rigidity and approximation of quasirepresentations of amenable groups
A. I. Shtern
908

Brief Communications
Fine homotopy equivalence and injectivity
S. M. Ageev, D. Repovš
921
An operator approach to the study of the Oldroyd hydrodynamic model
T. Ya. Azizov, N. D. Kopachevskii, L. D. Orlova
924
The Jackson–Stechkin inequality in $L^2$ with a trigonometric modulus of continuity
A. G. Babenko, N. I. Chernykh, V. T. Shevaldin
928
Spectral properties of the Sturm–Liouville operator in the space of vector functions
N. F. Valeev, Ya. T. Sultanaev
932
Conjugacy classes of the automorphism group of a tree
P. Gawron, V. V. Nekrashevych, V. I. Sushchanskii
938
An attractor of a nonlinear system of reaction-diffusion equations in $\mathbb R^n$ and estimates for its $\epsilon$-entropy
S. V. Zelik
941
The well-posedness of the combustion problem for a viscous gas in the case of nonsmooth data, and a semidiscrete method for its solution
A. A. Zlotnik, S. N. Puzanov
944
On the Riesz basis property of a system of eigen- and associated functions for a differential operator with integral conditions
Yu. G. Sentsov
948
Letter to the editor: “On multipliers of Fourier series in a trigonometric system”
E. D. Nursultanov
953
Математические заметки Mathematical Notes
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019